# SDR CALA2017081402632

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-7
- Aircraft serial: 29047
- Aircraft time: 57,291 hours, 23,069 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: 8463
- Condition: Failed
- Location: Nr 1 Hyd System
- Part time: 1 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HYD LOW PRESSURE LIGHT ON DURING CLIMBOUT. EMERGENCY DECLARED. REPLACED NR 1 ENGINE HYD PUMP IAW AMM 29-11-11-400-801-001. FLUSH HYD. SYS A REF AMM29-11-00-170-801.  REPLACED SYS A PRESS AND RETURN FILTERS IAW AMM 29-11-61-400-801 AND 29-11-71-400-801. REPLACED NR 1 ENG CASE DRAIN FILTER REF AMM 29-11-51-400-801. NR 1 ENGINE EDP CASE DRAIN HOSE QUICK DISCONNECT IS BLOCKED WITH DEBRIS.  REPLACED DRAIN HOSE QD IAW AMM 29-11-11-400-801-001.
